I am new to this group and have been reading posts and everyone seems so supportive and knowledgable, so here goes. Feb 2012 had major issues and found out I have a dysautonomia disorder called innapropriate sinus tachycardia. I have started beta blockers, florinef, klonopin, zoloft, which help some but the beta blockers have taken a toll on my asthma so hoping to change to calcium channel blockers soon. Anyways around March I started having some strange new symptoms and some old symptoms. New is the off and on speech delay..like searching for the right words, intentional tremors started Nov 2011 after recovering from pneumonia and have gotten much worse. I have EXTREME fatigue like walking through the house exhausts me and my legs feel like wet noodles, pins and needles from waist down with numbness and heavyness. Also pins, needles, numbness from shoulders to fingertips. I was dx with rynaulds about 5 yrs ago but my hands, feet, and nose stay cold and the rest of me stays hot. I feel so much worse when i am hot and avoid heat. The soles of my feet feel like they are on fire at times, very clumsy and off balance. I had blood tests for lyme-neg, mono-showed old infection. I take vit d for years and b12, had brain mri which showed multiple hyperintensities in both frontal lobes??? I have an appt with a neuro in Aug but i am going crazy thinking this could be MS like my pcp thinks. I would just like to get some other opinions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.